# SDR RAIA2008123000001

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 25,892 hours, 22,139 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, MX FOUND THAT THE EMERGENCY LIGHT AT ROW 12 WAS INOPERATIVE.  MX RESECURED WIRING TO THE INOPERATIVE LIGHT. SYSTEM OPS CHECKED GOOD.
